Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Smoker, trying to quit smoking. Having exhaustion, nausea, upset stomach. Having early, short periods. Reason?

I m a 27 year old woman, who has 2 children, & had 2 miscarriages previously and also have had my gallbladder removed several years ago. I am a daily smoker, who is trying to quit smoking ... my symptoms are as follows... Exhaustion, nausea , upset stomach , discomfort at times in my right side of my stomach. These have been occuring over the past month or a little longer. My newest symptoms are that my period has arrived 1 week early and only lasted 3 days when I normally get my period at the same time every month (normally lasts about 4 days), my stomach feels very warm to the touch and I seem to have a constant body temp of 98.5 degrees. These have just been noticed over the past week and a half. Not sure whats going on with me.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sexologist 's  Response
Your stomach symptoms seems to be because of smoking. To deal with these symptoms u must quit smoking. U can use NRT (that is nicotine replacement therapy which includes use of nicotine chewing gums). Before that u must set a date (like ur b'day or ur kids b'day or any other date as target date to quit smoking). Secondly, u must have to change ur life style by adding some yoga, exercises,games activity in ur day to day life. Addiction (smoking here)is disease which can be cure and u can get rid of most the problems associated. U must think about quitting alcohol IF, u r consuming alcohol. Last but not least stomach symptoms can be minimized by avoiding spicy food and use of more n more fruits and vegetables. U must avoid fatty foods, almost to minimum level as ur gall bladder has removed. Hope this help u. Get well soon
You have to see some gynecologist for irregular periods.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor